| Model Number |
BF-Q180-AC |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation and previous investigations, the most probable cause of this complaint is traced to expected or random component failure without any design or manufacturing issue.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the bronchovideoscope exhibited intermit/flickering on image when angulating angulation-lever.There was no patient involvement.